Some new stability conditions for two-dimensional difference systems

Trinh, H. and Fernando, T. 2000, Some new stability conditions for two-dimensional difference systems, International journal of systems science, vol. 31, no. 2, pp. 203-211, doi: 10.1080/002077200291316.

Attached Files
Name Description MIMEType Size Downloads

Title Some new stability conditions for two-dimensional difference systems
Author(s) Trinh, H.ORCID iD for Trinh, H.
Fernando, T.
Journal name International journal of systems science
Volume number 31
Issue number 2
Start page 203
End page 211
Total pages 9
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2000
ISSN 0020-7721
Language eng
DOI 10.1080/002077200291316
Field of Research 08 Information And Computing Sciences
09 Engineering
01 Mathematical Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, Taylor & Francis Ltd
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 216 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 14:15:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact